Vol. 71, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The quadratic and quartic character of certain quadratic units. I

Philip A. Leonard and Kenneth S. Williams

Vol. 71 (1977), No. 1, 101–106
Abstract

Let 𝜖m denote the fundamental unit of the real quadratic field Q(√m--). It is our purpose to evaluate the rational quadratic and biquadratic residue symbols of 𝜖m modulo a prime p for certain values of m.

Mathematical Subject Classification
Primary: 12A30, 12A30
Secondary: 12A45
Milestones
Received: 11 March 1976
Revised: 6 July 1976
Published: 1 July 1977
Authors
Philip A. Leonard
Kenneth S. Williams